Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Irregular bleeding after stopping Levest, want to get pregnant. How long does the effect of Levest stay ?

hi i stopped taking levest since 2 months ago cos i got married and i and my partner need a child but i have found out since i stop taking it i have had irregular bleeding within every 2 weeks since march cos i saw a period ending of febuary saw another on the 14th of march and now since yesterday i have seen another but today it stopped, i dont understand my body anymore is it miscarriage or the drug is still in my body and pls how many month is it going to take for it to finally get out of my system cos am begining to regret taking it in the first place especially when i want a child now pls reply back with solution
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thank you for choosing Healthcaremagic.Pills will not decrease your ability later on to become pregnant.In those women who discontinue oral contraception in order to get pregnant, 50% conceive by 3 months
I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Dr Arif
You can consult me again directly through my profile

Answered: Fri, 5 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor